de Avellar, C. E.Marconato, S. A S [UNESP]2014-05-272014-05-271990-03-01Boletim da Sociedade Brasileira de Matemática, v. 21, n. 1, p. 51-58, 1990.0100-35691678-7714http://hdl.handle.net/11449/63969For linear difference equations with coefficients and delays varying in time, sufficient conditions are given, in the scalar case, the zero solution to be stable. © 1990 Sociedade Brasileira de Matemática.51-58engDifference equations with delays depending on timeArtigo10.1007/BF01236279Acesso restrito2-s2.0-34249958554